# SDR UPS02239166

- Difficulty date: August 14, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #3 LE FLAP ANTI-ICE SKIN CRACKED AT MIDDLE O/B RIVET 3RD BAY FROM O/ B     REPAIR CARRIED OUT IAW SRM ADDENDUM EO # B727-5750-3082
